# SDR SIMA201006707

- Difficulty date: March 5, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 14,420 hours, 13,380 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Torque Box
- Part number: 14533463003
- Condition: Damaged
- Location: Rt Wing
- Part time: 14,420 hours, 13,380 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE BASE VISIT THE RIGHT LOWER WING TORQUE BOX RIB WAS FOUND TO HAVE AN OVERSIZED HOLE OUTBOARD FORWARD OF THE HOLE WITH BUSHING INSTALLED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED, FABRICATED AND INSTALLED BUSHING ON THE RIGHT LOWER WING TORQUE BOX IAW EO EM-57MR-465.  THE AIRCRAFT WAS RETURNED TO SERVICE.
